# SDR CAL950615

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE INTERIOR TAILCONE RELEASE REQUIRED EXCESSIVE FORCE TO PULL FROM CLIPS.  THE RELEASE HANDLE CLIPS WERE ADJUSTED TO WITHIN SPECIFICATION PER MM 53-53-00.  (M)
